Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Take Pregabalin (Lyrica) And Experience Side Effects?

Does Anyone Take Pregabalin (Lyrica) And Experience Side Effects?

I started taking Pregabalin for GAD about nine months ago and I have had a huge amount of side effects since then. I have had weight gain, severe headaches, dizziness, pain in my ears and abdominal pain. Having spoken to my GP he says this is to be expected. Does anyone else experience this/ take this medication and, if so, how do you deal with it?

A MyDepressionTeam Member said:

I don't take it. But my medical provider said no way would she prescribe it as it has too many serious side effects. I wouldn't take it if she would just listening to commercials telling SOME of the side effects. Scary.

posted over 3 years ago
A MyDepressionTeam Member said:

I take lyrica. Im on a high dose three times a day for fibromyalgia. I try small portions, drink water and take Tylenol for my headaches. I move around a lot which helps.

posted over 3 years ago
A MyDepressionTeam Member said:

I've been take lyrics for 3 yrs and its been a godsend have had no adverse effects

posted about 3 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in